Archivum mathematicum

ISSN 1212-5059 · Volume 54 (2018), No. 5 · Electronic Edition

Zdeněk Dušek
The affine approach to homogeneous geodesics in homogeneous Finsler spaces
pp. 257–263: Abstract, GZIP-PS (366 KiB), PDF (377 KiB)

Michael Eastwood and Jan Slovák
Calculus on symplectic manifolds
pp. 265–280: Abstract, GZIP-PS (427 KiB), PDF (437 KiB)

G. Herczeg, E. Latini, and Andrew Waldron
Contact Quantization: Quantum Mechanics = Parallel transport
pp. 281–298: Abstract, GZIP-PS (616 KiB), PDF (716 KiB)

Lada Peksová
Properads and homological differential operators related to surfaces
pp. 299–312: Abstract, GZIP-PS (455 KiB), PDF (467 KiB)

Tomáš Rusin
Bounds for the characteristic rank and cup-length of oriented Grassmann manifolds
pp. 313–329: Abstract, GZIP-PS (431 KiB), PDF (448 KiB)